Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 140, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 23, 2016, 11:08 PM CDT for Adams County, Cass County, Iowa. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2016, 11:08 PM CDT (04:08 UTC)
- Expired
- Aug 23, 2016, 11:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, IA, Cass County, IA
The radar
The Des Moines radar (KDMX), 114 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2165 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 15.4
The text
As transmitted.
260
WUUS53 KDMX 240408
SVRDMX
IAC003-029-240445-
/O.NEW.KDMX.SV.W.0140.160824T0408Z-160824T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1108 PM CDT TUE AUG 23 2016
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CASS COUNTY IN SOUTHWESTERN IOWA...
NORTHWESTERN ADAMS COUNTY IN SOUTHWESTERN IOWA...
* UNTIL 1145 PM CDT
* AT 1107 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ATLANTIC TO GRISWOLD TO 6 MILES WEST OF
ELLIOTT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ATLANTIC...GRISWOLD...LAKE ICARIA...ANITA...LEWIS...MASSENA...
CUMBERLAND...MARNE...WIOTA...CARBON...LAKE ANITA STATE PARK...COLD
SPRINGS STATE PARK...GRISWOLD PARK...ATLANTIC MUNICIPAL AIRPORT...
ANITA MUNICIPAL AIRPORT AND LAKE ICARIA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4150 9515 4150 9501 4142 9470 4116 9470
4102 9475 4094 9493 4116 9493 4116 9516
TIME...MOT...LOC 0407Z 282DEG 26KT 4138 9510 4121 9514 4113 9529
HAIL...<.75IN
WIND...60MPH
$$
PODRAZIK2 follow-up statements
196
WWUS53 KDMX 240423
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1123 PM CDT TUE AUG 23 2016
IAC003-029-240445-
/O.CON.KDMX.SV.W.0140.000000T0000Z-160824T0445Z/
CASS IA-ADAMS IA-
1123 PM CDT TUE AUG 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CASS AND NORTHWESTERN ADAMS COUNTIES...
AT 1122 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ATLANTIC TO 7 MILES SOUTHEAST OF GRISWOLD TO NEAR
ELLIOTT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ATLANTIC...GRISWOLD...LAKE ICARIA...LEWIS...MASSENA...CUMBERLAND...
MARNE...WIOTA...CARBON...LAKE ANITA STATE PARK...COLD SPRINGS STATE
PARK...GRISWOLD PARK...ATLANTIC MUNICIPAL AIRPORT AND LAKE ICARIA
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4150 9515 4142 9470 4116 9470 4102 9475
4094 9493 4116 9493 4116 9516
TIME...MOT...LOC 0422Z 282DEG 26KT 4136 9496 4119 9500 4111 9515
HAIL...1.00IN
WIND...60MPH
$$
PODRAZIK928
WWUS53 KDMX 240446
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1146 PM CDT TUE AUG 23 2016
IAC003-029-240456-
/O.EXP.KDMX.SV.W.0140.000000T0000Z-160824T0445Z/
CASS IA-ADAMS IA-
1146 PM CDT TUE AUG 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR CASS AND NORTHWESTERN ADAMS
COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4150 9515 4142 9470 4116 9470 4102 9475
4094 9493 4116 9493 4116 9516
TIME...MOT...LOC 0446Z 282DEG 26KT 4133 9474 4116 9479 4108 9494
$$
PODRAZIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 7:01 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Aug 23, 7:01 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 701 PM CDT Tue Aug 23 2016 ...Updated Aviation Discussion... .SHORT TERM.../Tonight into Wednesday/ Issued at 258 PM CDT Tue Aug 23 2016 Concerns center around chance of precipitation, amount of precipitation and chances for severe weather for this evening into the overnight hours. MCV that has been ongoing all day has pushed into NW IA from central NE this afternoon. Storms along the southern portion of the line have intensified in the past hour or so and expect further intensification as it moves ENE into north central Iowa late this afternoon. MUCAPE values around 2-3K J/KG with much of the CWA becoming uncapped in the next hour of so. Southerly flow continues to pump moisture northward and seeing some surface convergence in the wind field back to the west across ERN NE with stronger deep moisture convergence in the SPC Mesoanalysis data. Therefore expect majority of the activity through early evening to be across the north, with additional development pushing into the CWA toward this evening with peak heating and as the LLJ kicks in later tonight and spread activity across the entire CWA. Shear still on the lower end of the severe spectrum, however amount of instability should still warrant decent chance for stronger storms especially the threat of damaging winds. Heavy rain threat still exists, although the widespread threat has dwindled some and has shifted mainly to the northern CWA with this activity expected this afternoon and possibility of additional storms this evening. Greater chance of training storms this evening as storm motion expected to be more west to east with backbuilding possible as storms form along the nose of the LLJ. Have already had rain rates of 2-3 inches in an hour or less with these afternoon storms upstream and expect similar conditions into the evening. Will refrain from any flash flood watch however at this time as evening rainfall could end up being further south than the heavier rain this afternoon. Storms to linger into the late night hours and should exit the CWA toward early/mid Wednesday morning. Frontal boundary to stall across the south with additional development possible across the southern CWA Wednesday afternoon. .LONG TERM.../Wednesday Night through Tuesday/ Issued at 258 PM CDT Tue Aug 23 2016 |The synoptic H300 CONUS weather pattern will vary little over the next week with blocking high pressure over the southeast US and a subsequent upstream trough over the western states. This will place Iowa in broad southwest to westerly flow through the period with periodic chances of storms. Models are in good agreement on the placement of the surface boundary across south central and southeastern Iowa at the onset of the period Wednesday night. Heavy rainfall will be the primary threat through the overnight hours with ample moisture pooling along the boundary with PWATS around 1.9 to 2.0 inches and warm cloud depths of 12-13 kft. With the 500 mb flow parallel to the boundary orientation, cell training is somewhat of a concern. However, uncertainty lies in the coverage of storms along the front with little in the way of linear frontogenetical forcing. This may result in storms being more scattered in coverage and tied H500 vort max that is progged to move through during the 00-12Z Thu timeframe. The boundary will only slowly drift southward through the day on Thursday owing to the lack of upper level support. This southward push will be aided by a weak area of high pressure that will be centered over the CWA Friday morning. A 400mb PV anomaly currently discernible on water vapor imagery near Yakutat, AK, will progress southeastward over the course of the week and eject eastward over the Northern Plains Friday and Saturday. The nearly stationary front over the lower Missouri River valley will lift back northward into Iowa early Saturday in response to lee cyclogenesis over the High Plains and bring with it the chance for showers and thunderstorms for much of the weekend. POP model confidence wanes into the weekend given the weak flow pattern and nebulous nature of the upper level disturbances. Temperatures for the extended should be near seasonal norms given then somewhat zonal flow pattern. && .AVIATION.../For the 00Z TAFS through 00Z Wednesday evening/ Issued at 651 PM CDT Tue Aug 23 2016 Storm will quickly end over northern Iowa and not anticipating much more impact after 01z at MCW and possibly ALO. Otherwise, additional storms look to develop overnight, but if storms don't develop, certainly some MVFR to IFR stratus is anticipated towards Wednesday morning. The stratus will persist through at least the late morning hours Wednesday. && .DMX WATCHES/WARNINGS/ADVISORIES...None. && SHORT TERM...Beerends LONG TERM...Skow AVIATION...Podrazik
Hazardous weather outlook, Aug 23, 3:46 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 346 PM CDT TUE AUG 23 2016 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-241000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 346 PM CDT TUE AUG 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT CHANCES FOR THUNDERSTORMS CONTINUE ACROSS THE AREA TONIGHT. AN ISOLATED STRONG TO SEVERE STORM WILL BE POSSIBLE THROUGH THE EVENING HOURS. DAMAGING WIND WILL BE THE MAIN SEVERE THREAT THROUGH THE EVENING HOURS WITH LARGE HAIL A SECONDARY THREAT. HEAVY RAINFALL IS ALSO POSSIBLE WITH STORMS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS AREAS SOUTH OF INTERSTATE 80 WEDNESDAY AND ACROSS THE ENTIRE AREA FRIDAY NIGHT THROUGH THE WEEKEND. A FEW SEVERE STORMS AND THE THREAT FOR HEAVY RAINFALL ARE POSSIBLE FAR SOUTH ON WEDNESDAY. THE SEVERE AND HEAVY RAIN THREATS FOR STORMS LATER IN THE WEEK THROUGH THE WEEKEND WILL BE BETTER DETERMINED IN LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND AGAIN ON WEDNESDAY. MJB
In the hours before
Special weather statement, Aug 23, 6:31 PM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
631 PM CDT TUE AUG 23 2016
IAZ017-026-027-240000-
FRANKLIN IA-CERRO GORDO IA-BUTLER IA-
631 PM CDT TUE AUG 23 2016
...HEAVY RAIN TO CONTINUE OVER NORTHERN IOWA...
AT 629 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF SHEFFIELD...OR 11 MILES NORTHWEST OF HAMPTON...MOVING
NORTHEAST AT 55 MPH. AT 628 PM CDT...EMERGENCY MANAGEMENT REPORTED
VERY HEAVY RAIN IN SHEFFIELD WITH MINOR STREET FLOODING. ADDITIONAL
HEAVY RAIN WILL CONTINUE AND MAY EXACERBATE THE STREET FLOODING.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHEFFIELD...GREENE...ROCKWELL...LATIMER...THORNTON...COULTER...
MESERVEY...ALEXANDER...SWALEDALE...CHAPIN...DOUGHERTY AND BEEDS LAKE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4291 9303 4291 9279 4269 9350 4292 9350
4314 9302
TIME...MOT...LOC 2329Z 239DEG 47KT 4287 9335
PODRAZIKLocal storm report, Aug 23, 6:56 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
656 PM CDT TUE AUG 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HEAVY RAIN 1 S MESERVEY 42.90N 93.47W
08/23/2016 M3.20 INCH FRANKLIN IA PUBLIC
STORM TOTAL. ENDING TIME ESTIMATED BY RADAR.
REPORT VIA SOCIAL MEDIA. THE DURATION OF THE
HEAVY RAIN EVENT WAS 1 HOUR 30 MINUTES.
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, Aug 23, 9:36 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 936 PM CDT TUE AUG 23 2016 IAZ005-006-240300- WINNEBAGO IA-KOSSUTH IA- 936 PM CDT TUE AUG 23 2016 ...STRONG STORM OVER FAR NORTHERN IOWA... AT 935 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF ELMORE...OR 22 MILES SOUTHEAST OF FAIRMONT...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BUFFALO CENTER...LAKOTA...RAKE AND LEDYARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4350 9368 4333 9395 4332 9417 4350 9422 TIME...MOT...LOC 0235Z 239DEG 22KT 4341 9414 PODRAZIK
Local storm report, Aug 23, 10:07 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1007 PM CDT TUE AUG 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HEAVY RAIN 1 S MESERVEY 42.90N 93.47W
08/23/2016 E3.80 INCH FRANKLIN IA PUBLIC
VIA SOCIAL MEDIA.
&&
BFLocal storm report, Aug 23, 10:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1057 PM CDT TUE AUG 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HEAVY RAIN MASON CITY 43.16N 93.20W
08/23/2016 M1.71 INCH CERRO GORDO IA CO-OP OBSERVER
KIMT TV.
&&
BFSpecial weather statement, Aug 23, 10:57 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1057 PM CDT TUE AUG 23 2016
IAZ070-071-081-240500-
CASS IA-ADAIR IA-ADAMS IA-
1057 PM CDT TUE AUG 23 2016
...STRONG WINDS AND HEAVY RAIN TO IMPACT CASS...ADAIR...AND
ADAM COUNTIES THROUGH MIDNIGHT...
AT 1055 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF WALNUT TO NEAR GRISWOLD
TO NEAR MACEDONIA. MOVEMENT WAS EAST AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ATLANTIC...GRISWOLD...LAKE ICARIA...ANITA...LEWIS...MASSENA...
CUMBERLAND...BRIDGEWATER...MARNE...WIOTA...CARBON...LAKE ICARIA STATE
PARK...LAKE ANITA STATE PARK...COLD SPRINGS STATE PARK...GRISWOLD
PARK...ATLANTIC MUNICIPAL AIRPORT AND ANITA MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4147 9515 4142 9454 4110 9463 4094 9493
4116 9493 4116 9516
TIME...MOT...LOC 0355Z 283DEG 27KT 4139 9519 4122 9523 4114 9538
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 9:36 PM CDT | Special Weather Statement | DMX | Winnebago | 24 min |
| Aug 23, 10:57 PM CDT | Special Weather Statement | DMX | Cass | 63 min |
| Aug 23, 11:45 PM CDT | Special Weather Statement | DMX | Winnebago, Worth | 60 min |
| Aug 24, 12:11 AM CDT | Special Weather Statement | DMX | Adair, Madison, Union | 64 min |
| Aug 24, 12:29 AM CDT | Flash Flood Warning | DMX | Winnebago, Worth | 6 hr |
| Aug 24, 12:49 AM CDT | Special Weather Statement | DMX | Clarke, Decatur, Ringgold, Union | 41 min |
| Aug 24, 12:59 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 46 min |
| Aug 24, 3:51 AM CDT | Flash Flood Watch | DMX | Adams, Appanoose, Clarke, Davis, Decatur, Lucas and 8 more | 24 hr |
| Aug 24, 5:02 PM CDT | Special Weather Statement | DMX | Madison | 43 min |
| Aug 24, 6:24 PM CDT | Special Weather Statement | DMX | Marion | 66 min |
| Aug 24, 6:32 PM CDT | Special Weather Statement | DMX | Mahaska | 43 min |
| Aug 24, 6:51 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 24 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.